| Model Number |
9733605 |
| Medical Device Problem Code |
Device Unsafe to Use in Environment (2918)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that there was a hair in the sterile package of the axiem shunt kit.This was found before it was opened up.A new one was pulled and used without incident.There was no patient involvement and no delay of the case.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The component was returned for analysis.Visual/physical examination of the returned shunt kit confirmed the reported issue.The returned kit had a hair inside the sealed package.This issue has been documented in a hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.